Share this:
panicek
@panicek

Posts: 1
Joined: Oct 06, 2016

Metformin

Posted by @panicek, Oct 5, 2016

Have taken Metformin 10 years 50 or 1000 mgdaily. began severe stomach cramps and diarrhea. D.C. Met. Taking Januvia 50mg but still high numbers.
Suggestions?

Liked by nancywhite

REPLY

hi, are you type 1 or 2?
i am type 1 and i have started metformin with insulin but i’m not feeling well

Hi Panicek,
We took your question to a Mayo Clinic pharmacist. Here’s what she wrote:
“There are other medications called sulfonylureas (i.e. glipizide, glyburide, glimepiride) that are used to decrease blood sugars. Have you tried any of those? They can be used in addition to Januvia. If oral medications are not controlling your blood glucose levels, insulin would be another option.”

Hi, thanks for this but it is clear u missed my case as i am saying that i am already on insulin and just recently added the metformin

@iman_im

Hi, thanks for this but it is clear u missed my case as i am saying that i am already on insulin and just recently added the metformin

Jump to this post

Hi Iman, the above message was addressed to @panicek.
When you get an email notification about a new message, click the blue VIEW & REPLY button and you can see the full discussion. I hope this helps clarify.

Ok, thanks for the clarification, got it

Please login or register to post a reply.